This site is intended for Healthcare Professionals only

Well done, you’re getting there.  (0% complete)

quiz close icon

module menu icon Customer conversations

Customer conversations

You could recommend Nurofen Express - this is a liquid ibuprofen formulation that has been proven to be effective for pain relief. She can take 1 or 2 capsules up to 3 times a day with water.

Mrs Lyons is on her way to a meeting and has a headache. She wants something effective and fast acting. She has taken paracetamol in the past, but it's not always effective for her. She has no history of stomach ulcers, and is taking oral contraceptives only.


Think about what you would recommend and click on the

You could recommend Nuromol - this is a combination of ibuprofen and paracetamol for double action pain relief. Remind him not to take it at the same time as other painkillers that contain the same active ingredients. He can take 1 or 2 tablets up to 3 times a day.

Mr Baines has back pain. He tried ibuprofen yesterday which seemed to help a bit, but didn't completely relieve the pain. He is also applying ice packs to the area when he can. He isn't taking any other medication.


Think about what you would recommend and click on the

 
Change privacy settings